View unanswered posts | View active topics It is currently Sun Dec 21, 2014 12:01 pm



Reply to topic  [ 2 posts ] 
 Exelon and muscle pain 
Author Message

Joined: Thu Aug 24, 2006 12:03 pm
Posts: 79
Post Exelon and muscle pain
I read in one of the messages that someone taking Exelon had bad muscle pain. My husband really needs the Exelon, as it is the only thing that revives his lucidity each day-this does wane toward the afternoon- but he does have such bad leg pain which starts off the tremors. The Dr. says the leg pain is not related to the Lbd but sometimes I wonder. Does anyone have an opinion on this. Thanks, Dinny Wolff


Tue Sep 12, 2006 12:58 pm
Profile
Post 
Dear Dinny,
My husband was on the larger dose of Exelon and never complained about leg pain, but may I ask is your Loved One taking chloresterol medicine, I do know some of those meds will cause leg pain, Keep us updated on this and what you find out!
:)


Tue Sep 12, 2006 9:32 pm
Display posts from previous:  Sort by  
Reply to topic   [ 2 posts ] 

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
Designed by STSoftware for PTF.
Localized by MaĆ«l Soucaze © 2010 phpBB.fr